# SDR ALG2005F00038

- Difficulty date: July 14, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N863AL
- Make and model: Skrsky S76C
- Aircraft serial: 760536
- Engine: Tmeca ARRIEL1S1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Detector
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRIOR TO REACHING DESTINATION, NR 1 ENGINE CHIP LIGHT CAME ON.  AC LANDED AND MAINTENANCE CHECKED NR 1 ENGINE CHIP PLUG AND NO DEFECTS WERE NOTED.  THE AC WAS RETURNED TO SERVICE AFTER OPERATIONAL CHECKS WERE COMPLETED.  (K)
